Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Small inductive dimension
of completions of metric spaces

Author: S. Mrówka
Journal: Proc. Amer. Math. Soc. 125 (1997), 1545-1554
MSC (1991): Primary 54F45; Secondary 54A35, 54E35, 54H05
MathSciNet review: 1423324
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a 0-dimensional metric space which under a special set-theoretic assumption, denoted in the paper as S($\aleph _{0}$), does not have a 0-dimensional completion. Shortly after the submission of the paper for publication R. Dougherty has shown the consistency of S($\aleph _{0}$). (S($\aleph _{0}$) disagrees with the continuum hypothesis.)

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54F45, 54A35, 54E35, 54H05

Retrieve articles in all journals with MSC (1991): 54F45, 54A35, 54E35, 54H05

Additional Information

S. Mrówka

PII: S 0002-9939(97)04132-4
Keywords: Inductive and covering dimension, metric spaces, completion
Received by editor(s): November 20, 1995
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia